If you are taking finasteride for
hair loss the daily recommended dose is 1 mg.When starting any new medication most patients who experience side
effects will do so within the first month.With the way you phrased your question you have likely been on finasteride
for over a month and likely did not and will not experience much in the way of
side effects.In other words with regard
to the typical 1mg dose used to treat hair loss if you did not have side
effects up until now, you are likely not to experience any in the future at
Thank you for posting your questions. if you are not experiencing any side effects now, it is not likely you may have it in the future. The 2 most common side-effects of Finasteride are decrease in libido and impotence. Also, all you need at this stage for hair-loss is 1mg. If you are concerned about the side-effects, you may also want to do some research on the topical version of finasteride. Hope this helps.
It is unlikely that you will experience any side effects from of Proscar, if you are already taking the medication. Yet, you have an increased risk of side effects when increasing your dosage. If you have concerns please consult with your physician. Best, Dr. Emer
The recommended dosage of finistrade for hair loss is 1mg. If you are taking 2.5mg the chances of getting side effects increase with higher dosage.
The standard dose for men over 55 who have prostate problems is 5mg. I have seen many patients take 2.5 mgs with no side effects, however the risk of side effects does go up with increasing dosage
Thank you for your question. I suggest that you consult with a board certified facial plastic surgeon to learn more about your medical health because it is difficult to predict which side effects one will endure. Consider NeoGraft for a permanent natural-looking solution to your hair loss.
It is impossible to predict whether you will develop side effects from proscar. Most likely you will not if you have been taking the medicine for at least 6 months without problems. I would not become preoccupied with the side effects as they are reversible in the large majority of patients. Hope this helps. Good luck.